I recently stopped taking the pill on nov 30th and started my period the next day. Im just wonderig how long after ive taken the pill will i be able to get pregnant? Has anyone else had any experiences like this?
ive stopped and started pill many times. usually cycle just goes back to normal strait away but the last time was slightly irregular for a couple months. just wait until youve have one natural period (not a withdrawal bleed from pill) then you will know youve started to ovulate again.
I stopped taking birth control in July and got pregnant in September. My ob told me that it takes about 3 months if everything is normal for yourself and your partner. Make sure you know around the time that you are ovulating and have sex everyday for about a week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.